# SDR DALA2021082004879

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 90,409 hours, 40,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 EMERGENCY EXIT SLIDE LIGHT DOOR 4 LT INOP. CORRECTIVE ACTION: RELAMPED AND CLEANED SOCKET FOR LAMP PER B757 AMM 33-51. (8008619)
